# SDR 96ZZZX2976

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3457Q
- Make and model: Piper PA-28-161
- Aircraft serial: 287716157
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Arm
- Part number: 105135
- Condition: Detached
- Location: Throttle
- Part time: 250 hours
- Component: Facet
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR THROTTLE ARM CAME LOOSE FROM THROTTLE SHAFT DUE TO ATTACHMENT NUT LOOSENING OFF OF ARM.  THE SUSPECT CAUSE OF THE NUT COMING LOOSE WAS IMPROPER INSTALLATION OF KOTTER KEY INTO NUT.
